New England Journal of Medicine · 1958 · 36 citations · 12 references
MedicineDermatologyPharmacologyAllergyChemotherapyHypersensitivityAllergic Skin DiseasesAnaphylaxisDrug AllergyDrug-induced Skin ReactionsHypersensitivity PharmacologyHypersensitivity ReactionsCutaneous Drug ReactionsDrug Hypersensitivity ReactionsDrug-induced Hypersensitivity SyndromeDrug-induced Skin HypersensitivityHematopoietic DisordersHypersensitivity Reactions To ChemotherapyIdiosyncratic Drug ReactionsSensitization
SINCE their introduction as clinical chemotherapeutic agents, the sulfonamide derivatives have been implicated repeatedly as sensitizing agents capable of producing "allergic" types of drug reactions. Although the occurrence of such untoward reactions has been greatly reduced with the newer compounds, fever, skin rashes, hematopoietic disorders and renal and hepatic dysfunction continue to complicate sulfonamide therapy in a small fraction of cases. For this reason, awareness of potential sensitization by these agents and prompt recognition of its clinical manifestations are of continuing importance.To date, only transient skin rash and drug fever1 have been listed as hypersensitivity complications of treatment with . . .
12
The pathology of sulfonamide allergy in man
Robert H. More, Gardner C. McMillan, G. Lyman Duff · Journal of Allergy · 1946 · 136 citations · Full text
THE PATHOLOGY OF EPIDEMIC HEPATITIS
Tracy B. Mallory · Journal of the American Medical Association · 1947 · 109 citations